Hail, Okmulgee
- When
- June 13, 5:25 PM CST
- Where
- Okmulgee County, 4 mi N of Beggs
- Measured
- 1.75 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.788, -96.070
Isolated severe thunderstorms occurred during the early evening hours of the 13th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Isolated severe thunderstorms occurred during the early evening hours of the 13th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 13, 1:21 PM CST, 4 hours 4 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 221 PM CDT FRI JUN 13 2008 .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS NORTHEAST OKLAHOMA THIS AFTERNOON. THIS ACTIVITY IS WELL NORTH OF THE COLD FRONT... WHICH HAS SAGGED SOUTHWARD AND LIES GENERALLY ALONG A LINE FROM NORMAN... TO OKMULGEE... TO SILOAM SPRINGS. VERY WARM... MOIST... AND UNSTABLE AIR LIES SOUTH OF THE FRONT. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP GENERALLY ALONG AND SOUTH OF THE FRONT THIS AFTERNOON AND SHOULD BE ONGOING BY THE FIRST PERIOD OF THIS FORECAST. PRECIPITATION WILL END ACROSS THE REGION OVERNIGHT AS HIGH PRESSURE ALOFT BUILDS FROM THE WEST. THIS HIGH PRESSURE WILL PROVIDE THE AREA WITH A HOT AND DRY WEEKEND. THE HEAT WILL EASE GOING INTO MONDAY. FOR THE UPCOMING WORK WEEK... TEMPERATURES ARE EXPECTED TO BE QUITE MILD... WITH BOTH MINIMUMS AND MAXIMUMS RUNNING SEVERAL DEGREES BELOW SEASONAL AVERAGES. THE FORECAST FOR MOST OF NEXT WEEK CONTINUES TO BE FOR THE UPPER HIGH TO RETROGRADE TO THE WEST FAR ENOUGH TO SITUATE EASTERN OKLAHOMA AND NORTHWEST ARKANSAS UNDER NORTHWEST FLOW ALOFT. THIS WILL OPEN THE DOOR FOR MCS ACTIVITY WHICH DEVELOPS TO OUR NORTHWEST DURING THE AFTERNOON TO MOVE SOUTHEASTWARD AND ACROSS THE FORECAST AREA... MOST LIKELY DURING THE LATE EVENING THROUGH MORNING HOURS. THUS... AT LEAST A SLIGHT CHANCE OF PRECIPITATION IS IN THE FORECAST FOR EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 91 72 92 / 50 0 10 20 FSM 69 92 69 94 / 60 0 10 10 MLC 71 91 72 93 / 40 0 10 10 BVO 60 89 68 92 / 40 0 10 20 FYV 64 86 63 88 / 60 0 10 10 BYV 65 86 65 88 / 70 0 10 10 MKO 67 89 70 90 / 60 0 10 10 MIO 59 91 69 89 / 40 0 10 20 F10 68 89 71 92 / 50 0 10 10 HHW 75 93 72 92 / 50 0 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....06
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT FRI JUN 13 2008
ARZ001-002-132230-
BENTON AR-CARROLL AR-
426 PM CDT FRI JUN 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CARROLL AND NORTHERN BENTON
AT 426 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GRAVETTE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...OAK HILL...BLAND...
MILLER...HILL TOP...PLEASANT RIDGE...BENTONVILLE...ROGERS...SULPHUR
SPRINGS...GRAVETTE...PEA RIDGE...GATEWAY...VAUGHN...LARUE...
DECATUR...CENTERTON...AVOCA...HIWASSE...BELLA VISTA...GARFIELD...
EUREKA SPRINGS...BEAVER LAKE...BUSCH AND BEAVER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3629 9366 3631 9366 3631 9386 3629 9387
3632 9453 3650 9454 3650 9363 3628 9362
TIME...MOT...LOC 2126Z 269DEG 30KT 3641 9442SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT FRI JUN 13 2008
OKZ064-132230-
CREEK OK-
428 PM CDT FRI JUN 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
WESTERN CREEK
AT 428 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 14 MILES WEST OF SHAMROCK TO MILFAY...MOVING
NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MILFAY...DEPEW...SHAMROCK...DRUMRIGHT AND OILTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3611 9657 3592 9625 3571 9661 3572 9663
3606 9663
TIME...MOT...LOC 2128Z 241DEG 17KT 3588 9680 3576 9657SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT FRI JUN 13 2008
ARZ002-011-132230-
CARROLL AR-MADISON AR-
444 PM CDT FRI JUN 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND NORTHERN MADISON
AT 444 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF URBANETTE TO 4 MILES SOUTH
OF ROCKHOUSE...MOVING EAST AT 31 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...ALPENA...OAK GROVE...PLEASANT
RIDGE...DENVER...BERRYVILLE...OSAGE...GREEN FOREST...DRYFORK...
DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...CABANAL...RULE...
COIN...URBANETTE...GRANDVIEW...MARBLE...ALABAM AND ROCKHOUSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3613 9369 3650 9366 3650 9362 3650 9361
3650 9330 3649 9329 3633 9329 3632 9328
3617 9329 3614 9328
TIME...MOT...LOC 2144Z 270DEG 27KT 3648 9353 3623 9363SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT FRI JUN 13 2008
OKZ060-064-132315-
CREEK OK-TULSA OK-
510 PM CDT FRI JUN 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK AND TULSA
AT 510 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES WEST OF KELLYVILLE...MOVING NORTHEAST AT 28 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND
SPRINGS...JENKS...OWASSO...GLENPOOL...BROKEN ARROW...KIEFER...
KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3618 9612 3617 9601 3622 9601 3630 9583
3624 9581 3617 9582 3617 9579 3606 9576
3598 9576 3584 9642 3600 9652
TIME...MOT...LOC 2210Z 245DEG 24KT 3596 9636SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT FRI JUN 13 2008
ARZ002-010-011-019-020-132330-
CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
531 PM CDT FRI JUN 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON...SOUTHEASTERN CARROLL...NORTHERN
CRAWFORD AND SOUTHERN MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 531 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF DELMAR TO 12 MILES WEST OF
MOUNTAINBURG...MOVING EAST AT 31 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PARADISE...TAFT...BIDVILLE...
ARBAUGH...RED STAR...WEATHERS...JETHRO...MOUNTAIN TOP...FERN...
BARNES...TURNERS BEND...CASS...REDDING...OSAGE...DELMAR...SAINT
PAUL...PETTIGREW...AURORA...KINGSTON...COMBS...BRASHEARS...DUTTON...
PATRICK...BOSTON...DELANEY...CROSSES...WITTER...JAPTON...
MOUNTAINBURG...CHESTER...LOCKE AND MOUNT GAYLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3612 9329 3612 9346 3609 9346 3608 9343
3601 9343 3597 9344 3595 9348 3585 9351
3577 9351 3576 9368 3561 9369 3560 9445
3625 9329
TIME...MOT...LOC 2231Z 260DEG 27KT 3622 9326 3560 9434SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT FRI JUN 13 2008
ARZ002-132315-
CARROLL AR-
541 PM CDT FRI JUN 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN CARROLL
AT 541 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BERRYVILLE...MOVING EAST AT 31 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ALPENA...OAK GROVE...DENVER...
BERRYVILLE...GREEN FOREST...METALTON...RUDD...CONNOR...CARROLLTON...
CABANAL...RULE...COIN...URBANETTE AND GRANDVIEW.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3618 9357 3619 9359 3620 9361 3626 9361
3626 9363 3628 9364 3650 9362 3650 9330
3649 9329 3619 9329
TIME...MOT...LOC 2241Z 260DEG 27KT 3635 9353The Tulsa radar (KINX), 63 km away, was scanning. The volume nearest the first event began at 23:24 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2008Every state in 2008This day in weather historyWarnings in Oklahoma, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 117056, 117059.